Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Preece, D.A. and Anderson, I. (2008) Some Z(n+2) terraces from Z(n) power-sequences, n being an odd prime. Discrete Mathematics, 308 (18). pp. 4086-4107. ISSN 0012-365X. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 11 12:21:39 2014 BST.